# SDR SWAA095691

- Difficulty date: September 2, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 74,649 hours, 55,962 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC2 CHECK, FOUND LT WING NR 1 SLAT SKIN LOWER T/E CRACKED.  REMOVED AND REPLACED SKIN PER MM.
